Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 6, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at May 23, 2015, 8:30 PM CDT for 5 counties in Kansas. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2015, 8:30 PM CDT (01:30 UTC)
- Expired
- May 24, 2015, 2:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Coffey County, KS, Lyon County, KS, Morris County, KS, Osage County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 41 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 9:20 PM CDT | FLASH FLOOD | 1 S Osage City, KS | WATER RUNNING OVER THE SPILLWAY OF THE OSAGE CITY RESERVOIR IS RUNNING ACROSS SOUTH 4TH STREET. VERIFIED VIA SOCIAL MEDIA PHOTO. |
| May 23, 10:30 PM CDT | FLASH FLOOD | Americus, KS | FLASH FLOODING ONGOING ACROSS ALL OF LYON COUNTY. 15 ROADS CURRENTLY IMPASSIBLE. A CREEK IN AMERICUS FLOODED SEVERAL STREETS IN TOWN. |
| May 23, 10:35 PM CDT | FLASH FLOOD | Osage City, KS | SEVERAL COUNTY ROADS FLOODED THROUGHOUT OSAGE COUNTY. |
| May 23, 11:00 PM CDT | HEAVY RAIN 3.5 | Burdick, KS | RAINFALL TOTAL AS OF 11PM. DONE RAINING FOR NOW. |
| May 24, 12:35 AM CDT | HEAVY RAIN 3.2 | Quenemo, KS | |
| May 24, 12:57 AM CDT | HEAVY RAIN 2.7 | Emporia, KS | RAINFALL TOTAL SINCE YESTERDAY AFTERNOON. STILL RAINING. |
| May 24, 1:09 AM CDT | HEAVY RAIN 3.2 | Quenemo, KS | |
| May 24, 1:30 AM CDT | FLASH FLOOD | Admire, KS | K-99 UNDERWATER AT THE ADMIRE RAILROAD UNDERPASS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 1.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
022
WGUS53 KTOP 240130
FFWTOP
KSC031-111-127-139-197-240730-
/O.NEW.KTOP.FF.W.0006.150524T0130Z-150524T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
830 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN COFFEY COUNTY IN EAST CENTRAL KANSAS...
LYON COUNTY IN EAST CENTRAL KANSAS...
MORRIS COUNTY IN EAST CENTRAL KANSAS...
OSAGE COUNTY IN EAST CENTRAL KANSAS...
SOUTHERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 230 AM CDT SUNDAY
* AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN OVER THE WARNED AREA. EMERGENCY MANAGEMENT AND LAW
ENFORCEMENT HAS REPORTED WATER OVER ROADS IN SEVERAL LOW
AREAS...AND ADDITIONAL MODERATE TO HEAVY RAINFALL WILL CAUSE THE
FLOOD SITUATION TO WORSEN THROUGH THE NIGHT.
* LOCATIONS IMPACTED INCLUDE...
ALTA VISTA...
ESKRIDGE...
HARVEYVILLE...
BURDICK...
COUNCIL GROVE...
DUNLAP...
DWIGHT...
LATIMER...
PARKERVILLE...
WHITE CITY...
WILSEY...
BURLINGAME...
CARBONDALE...
LYNDON...
MELVERN...
OLIVET...
OSAGE CITY...
OVERBROOK...
QUENEMO...
SCRANTON...
ADMIRE...
ALLEN...
AMERICUS...
BUSHONG...
EMPORIA...
HARTFORD...
NEOSHO RAPIDS...
OLPE...
READING...
BETO JUNCTION...
LEBO...
WAVERLY...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 117 AND 165.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
&&
LAT...LON 3817 9636 3852 9636 3852 9694 3881 9693
3882 9689 3887 9688 3887 9650 3898 9620
3890 9594 3887 9594 3887 9550 3838 9551
3816 9596
$$1 follow-up statement
759
WGUS73 KTOP 240354
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1054 PM CDT SAT MAY 23 2015
KSC031-111-127-139-197-240730-
/O.CON.KTOP.FF.W.0006.000000T0000Z-150524T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-MORRIS-LYON-COFFEY-WABAUNSEE-
1054 PM CDT SAT MAY 23 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
SOUTHERN WABAUNSEE...NORTHERN COFFEY...LYON...EASTERN MORRIS AND
OSAGE COUNTIES...
AT 1040 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING OVER THE WARNED AREA. THE FLASH FLOODING WAS PARTICULARLY
WIDESPREAD IN LYON...OSAGE...AND COFFEY COUNTIES WHERE NUMEROUS
ROADS HAD BEEN CLOSED. ADDITIONAL MODERATE TO HEAVY RAIN IS EXPECTED
THROUGH THE NIGHT AND MAY WORSEN THE FLOODING SITUATION.
LOCATIONS IMPACTED INCLUDE...
ALTA VISTA...ESKRIDGE...HARVEYVILLE...COUNCIL GROVE...DUNLAP...
BURLINGAME...CARBONDALE...LYNDON...MELVERN...OLIVET...OSAGE CITY...
OVERBROOK...QUENEMO...SCRANTON...ADMIRE...ALLEN...AMERICUS...
BUSHONG...EMPORIA...HARTFORD...NEOSHO RAPIDS...OLPE...READING...BETO
JUNCTION...LEBO...AND WAVERLY.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 117 AND 165.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
&&
LAT...LON 3817 9636 3852 9636 3852 9658 3887 9652
3889 9608 3887 9594 3887 9550 3838 9551
3816 9596
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 23, 7:59 PM CDT, 31 minutes earlier.
Area forecast discussion, May 23, 7:59 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 759 PM CDT Sat May 23 2015 ...Update to aviation forecast discussion... .UPDATE... Issued at 713 PM CDT SAT MAY 23 2015 Short term trends and some of the latest model runs show back edge of precipitation likely staying out of north central KS for awhile, so have decreased POPs in that area. Thunder will also be most likely isolated, and mostly concentrated in the far east. There will be a sustained period of at least moderate rain in the east, mainly east of a line from Herington to Manhattan to Marysville. Precipitation efficiency is high, and rainfall rates up to an inch an hour have been observed from some of the heavier cores. Another shortwave appears to be enhancing convection in west TX and that could come up later tonight with another bout of moderate to heavy rain. && .SHORT TERM...(This Evening through Sunday) Issued at 357 PM CDT SAT MAY 23 2015 Flooding concerns remain front and center for the next 36 hours. Although mesoscale influences will dictate who receives the greatest amounts of rainfall it still appears that areas roughly along and southeast of a Emporia to Topeka line will see widespread 2 to 4 inches with locally higher amounts possible tonight through Sunday as moisture transport is maximized tonight throughout the area within a environment characterized by PWATs of 1.5 to 1.75". 850mb winds of 40-50kts will be rather uniform across the region with no obvious signs of a boundary at this time however there are signals that a weak wave/meso element across OK could enhance convection and rainfall rates along/east of the turnpike tonight. The more obvious waves will arrive Sunday which should act to back winds and support another round of heavy rains across the eastern third of the area or roughly along and east of highway 75. MUCAPE is fcst to remain modest AOB 500j/kg tonight however given warm rain process and moisture transport rain will still be locally heavy with training expected. Have expanded the flood watch area to include Geary, Riley, Pottawatomie and Nemaha counties given ongoing convection and continued trend of short range models to shift axis of heavy rains a bit further NW. .LONG TERM...(Sunday Night through Saturday) Issued at 357 PM CDT SAT MAY 23 2015 Have increased precip chances/amounts somewhat Sunday evening with somewhat slower trend of ECMWF and GFS Ensembles, though at this point amounts look low, but by this time small amounts could keep flooding going and keeping the Watch through Sunday night. Differences in the handling of the stronger/larger scale upper waves continue in the latest models. The strongest feature still remains well south of the area as it rotates northeast, with more spread in the weaker wave passing through Nebraska Memorial Day and Monday night. Better both lower and upper level forcing appears to stay to the northwest, but in the weak overall flow and mean trough axis in place, will keep chance PoPs going. Instability continues to look rather impressive by mid afternoon with modest shear, giving rise to at least some severe weather potential if storms can form. Precip chances continue for much of the remainder of the week continues. A weak surface trough sags in from the northwest for at least small thunder chances again Tuesday afternoon and evening. Though likely weak, isentropic upglide develops behind the boundary Wednesday into Wednesday night before the next slow moving longwave trough approaches from the west. Moisture turn to the west keeps chances going Thursday night with trough nearing and some potential for a front to sag in around Friday night. Have the highest chances in the latter periods with better overall forcing. Overall weak flow should keep severe weather potential climatologically low, and if repeated convection does occur the main focus could again be flooding. && .AVIATION...(For the 00Z TAFs through 00Z Sunday Evening) Issued at 713 PM CDT SAT MAY 23 2015 Periods of rain, occasionally moderate to heavy will continue at TOP and FOE throughout the night. This should keep things in the MVFR range with IFR visibilities in heavier rain. At MHK, precip should be lighter for the most part and it will likely be VFR until low-level stratus comes in later tonight. MHK could also have gusty east winds on the west side of precip area. On Sunday, there may be a break late morning to mid afternoon before another chance of rain and thunderstorms come in later in the day. && .TOP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH through Monday morning FOR KSZ011-012-022>024- 026-036>040-054>056-058-059. && UPDATE...GDP SHORT TERM...Omitt LONG TERM...65 AVIATION...GDP
Hazardous weather outlook, May 23, 4:15 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 415 PM CDT SAT MAY 23 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-242115- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 415 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL BE RATHER PERSISTENT AND PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL. THE HEAVIEST RAIN IS EXPECTED TO BE ALONG AND EAST OF A LINE FROM HERINGTON TO MANHATTAN TO SENECA...AND A FLASH FLOOD WATCH IS IN EFFECT FOR THIS AREA THROUGH MONDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE THREAT FOR HEAVY RAINFALL AND POSSIBLE FLOODING CONTINUES THROUGH SUNDAY NIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE FORECAST TO BE COMMON...WITH LOCALLY HIGHER AMOUNTS OVER 5 INCHES POSSIBLE. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS IN THE AFTERNOON AND EVENING OF MEMORIAL DAY. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN TOPEKA. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, May 23, 5:30 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
530 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HEAVY RAIN 2 E DOVER 38.96N 95.90W
05/23/2015 M1.00 INCH SHAWNEE KS TRAINED SPOTTER
RAIN FELL IN 15 MINUTES
&&
BYRNELocal storm report, May 23, 6:36 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
636 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FLOOD 2 SE COUNCIL GROVE 38.64N 96.47W
05/23/2015 MORRIS KS LAW ENFORCEMENT
MINOR FLOODING OF LOW AREAS ON DUNLAP ROAD AT BIG JOHN
CREEK. OTHER MINOR FLOODING NOTED THROUGHOUT MORRIS
COUNTY.
&&
BARJENBRUCHSpecial weather statement, May 23, 7:05 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
705 PM CDT SAT MAY 23 2015
KSZ021-022-035-036-240100-
CLAY-DICKINSON-GEARY-RILEY-
705 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR RILEY...EASTERN CLAY...
NORTHEASTERN DICKINSON AND GEARY COUNTIES...
THROUGH 800 PM CDT...STRONG WINDS ON THE BACK EDGE OF THE RAINFALL
WILL GUST UP TO 40 TO 50 MPH...MAINLY OUT OF THE EAST. SOME AREAS
THAT MAY BE IMPACTED INCLUDE JUNCTION CITY...MANHATTAN...RANDOLPH...
CHAPMAN....MILFORD...MILFORD LAKE...AND TUTTLE CREEK LAKE. TRAINED
WEATHER SPOTTERS HAVE REPORTED STRONG WINDS OF 40 TO 50 MPH IN CLAY
CENTER. IT IS POSSIBLE YOU MAY HEAR NO THUNDER AND HAVE LITTLE TO NO
RAIN WITH THESE STRONG WINDS.
MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 283 AND 311 COULD
ALSO BE AFFECTED.
&&
LAT...LON 3954 9659 3953 9663 3948 9667 3946 9671
3942 9673 3933 9667 3932 9665 3929 9664
3925 9659 3925 9657 3924 9659 3924 9657
3893 9659 3887 9695 3905 9720 3941 9718
3957 9708 3957 9659
TIME...MOT...LOC 0003Z 258DEG 14KT 3951 9688 3901 9688
BARJENBRUCHLocal storm report, May 23, 7:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
758 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLOOD 2 SW MELVERN 38.49N 95.66W
05/23/2015 OSAGE KS PUBLIC
FLOODING OF LOW WATER CROSSING ON CALIFORNIA ROAD.
&&
BARJENBRUCHSpecial weather statement, May 23, 8:17 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
817 PM CDT SAT MAY 23 2015
KSZ010-011-023-240200-
MARSHALL-NEMAHA-POTTAWATOMIE-
817 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR POTTAWATOMIE...WESTERN NEMAHA AND
MARSHALL COUNTIES...
THROUGH 900 PM CDT...STRONG WINDS ON THE WEST EDGE OF AN AREA OF
RAIN WILL GUST UP TO 40 TO 50 MPH FROM THE SOUTHEAST. SOME AREAS
THAT MAY BE AFFECTED INCLUDE SENECA...WESTMORELAND...VERMILLION...
SUMMERFIELD...LILLIS...WHEATON AND MARYSVILLE. IT IS POSSIBLE YOU
MAY HEAR NO THUNDER AND HAVE LITTLE TO NO RAIN WITH THESE STRONG
WINDS.
&&
LAT...LON 4000 9593 3961 9601 3936 9615 3918 9640
3919 9644 3929 9664 3932 9664 3933 9667
3942 9673 3946 9671 3948 9667 3953 9663
3954 9660 3956 9658 4000 9672
TIME...MOT...LOC 0116Z 172DEG 17KT 3966 9630
BARJENBRUCHThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:05 PM CDT | Special Weather Statement | TOP | Clay, Geary, Riley | 55 min |
| May 23, 7:22 PM CDT | Areal Flood Advisory | TOP | Coffey, Lyon, Osage | 83 min |
| May 23, 8:17 PM CDT | Special Weather Statement | TOP | Marshall, Nemaha, Pottawatomie | 43 min |
| May 23, 8:56 PM CDT | River Flood Warning | TOP | Coffey, Lyon | 10 days |
| May 23, 8:56 PM CDT | River Flood Warning | TOP | Franklin | 3 days |
| May 23, 8:56 PM CDT | River Flood Warning | TOP | Anderson, Franklin | 56 hr |
| May 23, 8:56 PM CDT | River Flood Warning | TOP | Lyon | 8 days |
| May 23, 8:56 PM CDT | River Flood Warning | TOP | Franklin | 4 days |
| May 23, 8:56 PM CDT | River Flood Warning | TOP | Lyon, Osage | 41 hr |
| May 23, 8:56 PM CDT | River Flood Warning | TOP | Osage | 28 hr |
| May 23, 9:14 PM CDT | Areal Flood Advisory | TOP | Douglas, Jefferson, Shawnee, Wabaunsee | 4 hr |
| May 23, 9:16 PM CDT | Areal Flood Advisory | TOP | Anderson, Coffey, Franklin | 119 min |
| May 23, 10:29 PM CDT | Flash Flood Warning | TOP | Anderson, Coffey, Franklin | 4 hr |
| May 23, 10:57 PM CDT | River Flood Warning | TOP | Franklin, Osage | 64 hr |
| May 23, 11:25 PM CDT | River Flood Warning | TOP | Lyon | 45 hr |
| May 24, 12:45 AM CDT | River Flood Warning | TOP | Shawnee | 22 hr |
| May 24, 2:06 AM CDT | Areal Flood Warning | TOP | Anderson, Coffey, Franklin, Lyon, Osage | 6 hr |
| May 24, 4:01 AM CDT | River Flood Warning | TOP | Wabaunsee | 15 hr |
| May 24, 9:29 AM CDT | River Flood Warning | TOP | Coffey | 25 hr |
| May 24, 10:44 AM CDT | Areal Flood Warning | TOP | Anderson, Coffey, Douglas, Franklin, Lyon, Osage | 6 hr |
| May 24, 4:45 PM CDT | Areal Flood Warning | TOP | Anderson, Coffey, Franklin, Lyon, Osage | 6 hr |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.